skip to main content
Primo Advanced Search
Primo Advanced Search Query Term
Primo Advanced Search Query Term
Primo Advanced Search Query Term
Primo Advanced Search prefilters
Refinado por: assunto: Mathematical Models remover Nome da Publicação: Nonlinear Dynamics remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

Soliton and soliton-like solutions to the modified Zakharov–Kuznetsov equation in nonlinear transmission line

Zhou, Qin

Nonlinear Dynamics, 2016, Vol.83(3), pp.1429-1435 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
2
Material Type:
Artigo
Adicionar ao Meu Espaço

Exact and numerical solutions of coupled short pulse equation with time-dependent coefficients

Gupta, R. ; Kumar, Vikas ; Jiwari, Ram

Nonlinear Dynamics, 2015, Vol.79(1), pp.455-464 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
3
Material Type:
Artigo
Adicionar ao Meu Espaço

Bell-polynomial approach and soliton solutions for the Zhiber–Shabat equation and (2+1)-dimensional Gardner equation with symbolic computation

Wang, Yu-Feng ; Tian, Bo ; Wang, Pan ; Li, Min ; Jiang, Yan

Nonlinear Dynamics, 2012, Vol.69(4), pp.2031-2040 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
4
Material Type:
Artigo
Adicionar ao Meu Espaço

Jacobi spectral collocation approximation for multi-dimensional time-fractional Schrödinger equations

Bhrawy, Ali ; Alzaidy, Jameel ; Abdelkawy, Mohamed ; Biswas, Anjan

Nonlinear Dynamics, 2016, Vol.84(3), pp.1553-1567 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
5
Material Type:
Artigo
Adicionar ao Meu Espaço

Types of coefficient constraints of coupled nonlinear Schrödinger equations for elastic and inelastic interactions between spatial solitons with symbolic computation

Liu, Wen-Jun ; Lei, Ming

Nonlinear Dynamics, 2014, Vol.76(4), pp.1935-1941 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
6
Material Type:
Artigo
Adicionar ao Meu Espaço

Two kinds of important bifurcation phenomena of nonlinear waves in a generalized Novikov–Veselov equation

Zhu, Neng ; Pan, Chaohong ; Liu, Zhengrong

Nonlinear Dynamics, 2016, Vol.83(3), pp.1311-1324 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
7
Material Type:
Artigo
Adicionar ao Meu Espaço

Bäcklund transformations and soliton solutions for a $$(3+1)$$ ( 3 + 1 ) -dimensional B-type Kadomtsev–Petviashvili equation in fluid dynamics

Huang, Zhi-Ruo ; Tian, Bo ; Zhen, Hui-Ling ; Jiang, Yan ; Wang, Yun-po ; Sun, Ya

Nonlinear Dynamics, 2015, Vol.80(1), pp.1-7 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
8
Material Type:
Artigo
Adicionar ao Meu Espaço

Soliton solutions for the reduced Maxwell–Bloch system in nonlinear optics via the N -fold Darboux transformation

Guo, Rui ; Tian, Bo ; Wang, Lei

Nonlinear Dynamics, 2012, Vol.69(4), pp.2009-2020 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
9
Material Type:
Artigo
Adicionar ao Meu Espaço

Kink-like wave and compacton-like wave solutions for generalized KdV equation

Li, Shaoyong ; Liu, Zhengrong

Nonlinear Dynamics, 2015, Vol.79(2), pp.903-918 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
10
Material Type:
Artigo
Adicionar ao Meu Espaço

Solitons and their collisions in the spinor Bose–Einstein condensates

Wang, Ming ; Tian, Bo ; Shan, Wen-Rui ; Lü, Xing ; Xue, Yu-Shan

Nonlinear Dynamics, 2012, Vol.69(3), pp.1137-1148 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Buscando em bases de dados remotas. Favor aguardar.